# SDR MWEA010835

- Difficulty date: June 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791820
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD F3 HAS TWO HOLES WITH CRACKS AROUND FASTENERS.  FABRICATED FLOOR PANEL SKIN, REASSEMBLED FLOOR PANEL WITH NEW SECTION OF SKIN.
